MathSciNet Relay Station
MathSciNet bibliographic data
MR1698917 34K20 (45J05)
Kordonis, I.-G. E.; Philos, Ch. G. The behavior of solutions of linear integro-differential equations with unbounded delay. Comput. Math. Appl. 38 (1999), no. 2, 45–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement